Jump to content



Photo

Seeking Advice


  • Please log in to reply
11 replies to this topic

#1 Just42day

Just42day

    Member

  • Members
  • PipPip
  • 26 posts

Posted 08 March 2019 - 03:09 PM

I'm new on this site, my brain is trying to figure out what to do without cymbalta, I'm having difficulty concentrating, please bear with me. 2wks off cymbalta, followed doc's taper off schedule, but I think it was too fast. I know IUN, Fishinghat,etc will need more info to help me, problem is I've been trying to sort it out on here most of the morning...writing/deleting. I have been taking Cym for several years, also bupropion. Cym 90mg, bupropion 150xl. Feb.4, cut down to 60 for 1 week, then 30 for 1 wk., 30 every other day for 1wk(thanks to info thru here, I now kn ow that was not the way to do it) I hoped I was thru the worst of, maybe I am, but the pulsing/whooshing in my head offand on is enough to make me batty, add the nausea, inability to focus, crazy food I want to eat(salsa of all things!), on top of other issues ...well, I'm wondering g if I should try the prozac temporarily? Doc offered that but I was adamant about taking another chemical to get over a different one. Anyway, my thoughts are pretty jumpy. I have fibromyalgia, problems with my SI joints, I have anxiety/depression, PTSD(NON-combative), 19 yrs sobriety from drugs/alchohol. I think that covers it. I don't know if I'm in the right place to talk about this. If not, please point me in the art direction. Thanks

#2 invalidusername

invalidusername

    God-like

  • Site Supporter
  • 3,493 posts
  • LocationKent, UK

Posted 08 March 2019 - 03:32 PM

Hi Just42day... welcome to our family

 

Your poor brain has got you here so it is doing well so far, and well done for getting all the information from the site so you can already see what and how your situation has occurred. And yes, you are fine and very welcome to talk to us about this. What one of us doesn't know, the other will. Or if we all don't, we have plenty of resources to fall back on.

 

So by my calculations, you will have been off the Cym around 20-something of Feb... so you have been not taking any for around 2 weeks - would that be right? If so, you are within the catchment period to reinstate the previous dose - after 4 weeks it would be more difficult. But rather than jumping right back to 30mg, those two weeks may have bought you a bit of space, so I would suggest to start at 20mg, and if you don't see improvement within 3-4 days, to then perhaps go with the 30mg. We don't want you going back thru more than you have to. But I advise you do so soon. You do have the option of toughing it out, but if you were on Cym for several years, the odds are that things will get nasty if you don't.... and we want you healthy and happy.

 

The other thing you need to consider is the supplements. These can include Omega 3 (an important one for dizziness, zaps etc),Suntheanine (for anxiety, agitation), Apple Cider Vinegar/Ginger (for nausea and energy)... there are more, but we need to work one at a time to see what is and isn't working. So first we will establish which of the symptoms is the most annoying!!

 

Others will be along in a mo to introduce themselves, but for now, hang tight and ask whatever you like :)

 

IUN


#3 Just42day

Just42day

    Member

  • Members
  • PipPip
  • 26 posts

Posted 08 March 2019 - 03:51 PM

Thank you so much! Getting reply has filled me with such relief, I'm going to try the 20mg. I am so glad I came across this site, grateful for those of you who have walked thru this ahead of me, and sorry that you had to. I'm on 3rd day of apple cider vinegar, but wasn't sure about the supplements. Thanks again!

#4 invalidusername

invalidusername

    God-like

  • Site Supporter
  • 3,493 posts
  • LocationKent, UK

Posted 08 March 2019 - 04:05 PM

My pleasure - and everyone who finds us here makes all of us very happy because it is another person who we can help not to suffer.

 

I should also say that the Prozac is also a way forward, but I agree with you in not wanting to put more into your system after such a long haul. Any why give Eli Lily (pharma responsible for both Cym and Prozac) any more money for their "efforts". They have a lot to answer for...

 

Keep us posted :)


#5 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 10,611 posts
  • LocationMissouri

Posted 08 March 2019 - 04:18 PM

Welcome Just42day

IUN has you off to a great start. I do take a little different approach to reinstating. If you are 2 weeks off and not dying from the symptoms yet that is a good sign. I would start with just 10 beads. If that is not enough you can always take more. If it does the trick you won't have as far to come down. 10 beads doesn't work then try 15 beads, etc.

#6 invalidusername

invalidusername

    God-like

  • Site Supporter
  • 3,493 posts
  • LocationKent, UK

Posted 08 March 2019 - 04:24 PM

An optimistic suggestion from our beloved Hatster, but as my tutor, I'd say give his advice the first refusal!

 

Prepared to see if this overcomes a two-week CT, but if it does get to the point that your symptoms kick it up a gear, then do the same with the dose. Feel free to ask as and when, but don't be alarmed if you do end up with a larger dose. There are no prizes for sticking it out the longest!!!


#7 Just42day

Just42day

    Member

  • Members
  • PipPip
  • 26 posts

Posted 08 March 2019 - 04:25 PM

Thank you! Hopefully the doc will get 20mgcym called in soon, if not I'll try to bead count....a lot going on in my little world right now, can't imagine trying to pick out those tiny beads AND count! 🙀 Ha ha!

#8 invalidusername

invalidusername

    God-like

  • Site Supporter
  • 3,493 posts
  • LocationKent, UK

Posted 08 March 2019 - 04:32 PM

Some have found the counting therapeutic believe it or not...

 

... I was not one of those lucky few however :D


#9 invalidusername

invalidusername

    God-like

  • Site Supporter
  • 3,493 posts
  • LocationKent, UK

Posted 08 March 2019 - 04:34 PM

You know when you go to the beach... and then weeks later you are still finding sand in every available orifice?

 

That is the same for those damn beads. I took my last dose over 4 months ago, and the little buggers are still appearing all over my apartment...


#10 Just42day

Just42day

    Member

  • Members
  • PipPip
  • 26 posts

Posted 08 March 2019 - 04:53 PM

I'm getting little tingling shocks in my lower lip, began this morning, not constant, off and on. Too weird, anyone else?

#11 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 10,611 posts
  • LocationMissouri

Posted 08 March 2019 - 04:55 PM

Oh yea. Many members have notice tingling in their mouth, fingers, skin, etc.

#12 Just42day

Just42day

    Member

  • Members
  • PipPip
  • 26 posts

Posted 08 March 2019 - 10:16 PM

So much info in here, I'm just want to soak it all in! I keep coming back to this site, reading what people are experiencing, what helps....I'm just amazed, so grateful. Trying to retain info,well, sometimes it sticks other times my eyes and brain are flitting all over the place. This site is my new best friend. I cannot thank ya'll enough!



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users